# SDR FDEA201103221126

- Difficulty date: March 22, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 651985141
- Condition: Corroded
- Location: Cabin Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WINDOW PLUG EXTERIOR FUSELAGE EDGE BS 794 LT. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 56-20-1 FIG 1. FABRICATED   REPAIR DOUBLER IAW SRM 56-20-3 FIG 1 AND INSTALLED IAW B727 SRM 51-30-02.
